1  Publications

[1] Anwendung der Paar-Korrelations-Methode auf die Selberg’sche Zetafunktion, Math. Nachr. 164(1993), 315–331

[2] Momente der Klassenzahlen binärer quadratischer Formen mit ganzalgebraischen Koeffizienten, Acta Arith. 70(1995), 43–77

[3] Gitterpunkte unter algebraischen Kurven, Habilitationsschrift, Freiburg 1996

[4] Gitterpunkte unter algebraischen Kurven, Mh. Math. 121(1996), 335–352 (not the same as [3])

[5] Rekurrente zahlentheoretische Funktionen in mehreren Variablen, Arch. Math. 68(1997), 202–213

[6] Dirichlet series associated with polynomials, Acta Arith. 84(1998), 245–278

[7] (with Lutz G. Lucht), On the characterization of exponential polynomials, Arch. Math. 71(1998), 201–210

[8] Almost periodicity of the normalized representation numbers associated to positive definite ternary quadratic forms, J. Number Theory 77(1999), 122–144

[9] A remark on a hypothetical generalization of Selberg’s trace formula, Analysis 19(1999), 259–271

[10] A lattice point problem associated with two polynomials, Acta Arith. 96(2000), 1–52

[11] The local contribution of zeros of curvature to lattice point asymptotics, Math. Z. 233(2000), 803–815

[12] Dirichlet series in two variables, J. Reine Angew. Math. 522(2000), 27–50

[13] Mean values of Dirichlet L-series, Math. Ann. 318(2000), 67–84

[14] (with J. Kallies, A. Özlük, C. Snyder), On asymptotic properties of a number theoretic function arising from a problem in statistical mechanics, Commun. Math. Phys. 222(2001), 9–43

[15] Almost periodicity and the remainder in the ellipsoid problem, Michigan Math. J. 49(2001), 331–351

[16] The Fredholm determinant of an almost periodic arithmetical function, Arch. Math. 76(2001), 350–359

[17] The Parseval equation for almost periodic arithmetical functions, Preprint

[18] The limit distribution of a number theoretic function arising from a problem in statistical mechanics, J. Number Th. 90(2001), 265–280

[19] (with J. Spilker), Value distribution of g-additive functions, manuscripta math. 105(2001), 519–536

[20] Lattice points in convex bodies with planar points on the boundary, Mh. Math. 135(2002), 37–57

[21] The correlation between multiplicities of closed geodesics on the modular surface, Commun. Math. Phys. 225(2002), 171–189

[22] The summatory function of the sum-of-digits function on polynomial sequences, Acta Arith. 104(2002), 85–96

[23] Dirichlet series and automorphic functions associated to a quadratic form, Nagoya Math. J. 171(2003), 1–50

[24] The asymptotic distribution of elements in automatic sequences, Theoret. Comput. Sci. 301(2003), 285–312

[25] (with M. Habel), The Eta invariant of Berger spheres and hypergeometric identities, Preprint

[26] The distribution of class numbers of pure number fields, Preprint